Potentially fatal interaction between colchicine and disulfiram

7Citations
Citations of this article
4Readers
Mendeley users who have this article in their library.
Get full text

Abstract

We report an alcoholic patient who developed symptoms of acute colchicine intoxication following coadministration of disulfiram. Since alcoholic patients frequently encounter the medical treatment of gouty arthritis, it is crucial for clinicians to be aware of the drug interaction between disulfiram and colchicine. (PsycINFO Database Record (c) 2012 APA, all rights reserved).

Cite

CITATION STYLE

APA

Chen, S. C., Huang, M. C., & Fan, C. C. (2009, October 1). Potentially fatal interaction between colchicine and disulfiram. Progress in Neuro-Psychopharmacology and Biological Psychiatry. https://doi.org/10.1016/j.pnpbp.2009.06.019

Register to see more suggestions

Mendeley helps you to discover research relevant for your work.

Already have an account?

Save time finding and organizing research with Mendeley

Sign up for free